# SDR UPS01636828

- Difficulty date: September 18, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-300
- Aircraft serial: 27759
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

INSPECTION TYPE:ETOP LEFT DUCT PRESSURE FLUCTUATES W/ENGINE RUNNING AND BLEED SWITCH ON. AFTER TAKEOFF PRESSURE DROPPED BELOW 20 PSI & ROSE ABOVE 60 PSI. TURNED LEFT PACK OFF AND LEFT ENG BLEED SWITCH OFF. DEF LEFT ENG PRSOV PER MEL 36-11-1-1. C/W DMP 36-11-1.  PER FIM 36-10-00 FIG 109 FAN AIR MODULATING VALVE DEF. R&R FAV PER 36-11-16. PERFORMED AIR SUPPLY BITE CHECK & NO FAULTS. OK FOR SERVICE.
